de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial Kernels for Dominating Set in Graphs of Bounded Degeneracy and Beyond

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons71823

Philip,  Geevarghese
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Philip, G., Raman, V., & Sikdar, S. (2012). Polynomial Kernels for Dominating Set in Graphs of Bounded Degeneracy and Beyond. ACM Transactions on Algorithms, 9(1), 11:1-11:23. doi:10.1145/2390176.2390187.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C487-6
Abstract
There is no abstract available